Lie groups in the groups of formal power series
Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 79-81
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1967__26_1_115004,
author = {Gross, Benjamin I.},
title = {Lie groups in the groups of formal power series},
journal = {Portugaliae mathematica},
pages = {79--81},
year = {1967},
volume = {26},
number = {1},
mrnumber = {0248276},
zbl = {0203.03701},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115004/}
}
Gross, Benjamin I. Lie groups in the groups of formal power series. Portugaliae mathematica, Tome 26 (1967) no. 1, pp. 79-81. http://geodesic.mathdoc.fr/item/PORMA_1967__26_1_115004/